MathSciNet Relay Station
MathSciNet bibliographic data
MR302648 14J99 (14E20)
Iitaka, Shigeru On algebraic varieties whose universal covering manifolds are complex affine $3$-spaces. Bull. Amer. Math. Soc. 78 (1972), 737–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement